Alert archive / New York / Small Craft Advisories in 2023
Small Craft Advisory 23, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Feb 18, 2023, 11:02 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2023, 11:02 AM EST (16:02 UTC)
- Expired
- Feb 18, 2023, 6:36 PM EST
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
860 WHUS71 KBUF 181602 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1102 AM EST Sat Feb 18 2023 LEZ020-190000- /O.CAN.KBUF.SC.Y.0022.000000T0000Z-230219T0000Z/ /O.NEW.KBUF.SC.Y.0023.230218T1602Z-230219T0000Z/ Upper Niagara River and Buffalo Harbor- 1102 AM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 knots expected. * WHERE...The Upper Niagara River and Buffalo Harbor. * WHEN...Until 7 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-190000- /O.EXB.KBUF.SC.Y.0022.230218T1602Z-230219T0000Z/ Lower Niagara River- 1102 AM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds to 20 to 25 knots expected. * WHERE...The Lower Niagara River. * WHEN...Until 7 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-041-190015- /O.CON.KBUF.SC.Y.0022.000000T0000Z-230219T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1102 AM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 10 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-190015- /O.CON.KBUF.SC.Y.0022.000000T0000Z-230219T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1102 AM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds to 30 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 10 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-190015- /O.CON.KBUF.SC.Y.0022.000000T0000Z-230219T0600Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1102 AM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-190015- /O.CON.KBUF.SC.Y.0022.000000T0000Z-230219T0600Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1102 AM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
421 WHUS71 KBUF 182132 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 432 PM EST Sat Feb 18 2023 LEZ040-041-190300- /O.CON.KBUF.SC.Y.0022.000000T0000Z-230219T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 432 PM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 10 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-190300- /O.CON.KBUF.SC.Y.0022.000000T0000Z-230219T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 432 PM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 10 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-190545- /O.CON.KBUF.SC.Y.0022.000000T0000Z-230219T0600Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 432 PM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...West winds 20 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-190545- /O.CON.KBUF.SC.Y.0022.000000T0000Z-230219T0600Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 432 PM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ020-190000- /O.CON.KBUF.SC.Y.0023.000000T0000Z-230219T0000Z/ Upper Niagara River and Buffalo Harbor- 432 PM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20to 25 knots. * WHERE...The Upper Niagara River and Buffalo Harbor. * WHEN...Until 7 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-190000- /O.CON.KBUF.SC.Y.0022.000000T0000Z-230219T0000Z/ Lower Niagara River- 432 PM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 knots. * WHERE...The Lower Niagara River. * WHEN...Until 7 PM EST this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
428 WHUS71 KBUF 182336 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 636 PM EST Sat Feb 18 2023 LOZ030-190045- /O.CAN.KBUF.SC.Y.0022.000000T0000Z-230219T0000Z/ Lower Niagara River- 636 PM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have dropped below small craft advisory criteria. $$ LOZ043>045-190045- /O.CAN.KBUF.SC.Y.0022.000000T0000Z-230219T0600Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 636 PM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have dropped below small craft advisory criteria. $$ LEZ020-190045- /O.CAN.KBUF.SC.Y.0023.000000T0000Z-230219T0000Z/ Upper Niagara River and Buffalo Harbor- 636 PM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have dropped below small craft advisory criteria. $$ LEZ040-041-LOZ042-190045- /O.CAN.KBUF.SC.Y.0022.000000T0000Z-230219T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 636 PM EST Sat Feb 18 2023 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have dropped below small craft advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 10:45 AM EST, 17 minutes earlier.
Area forecast discussion, Feb 18, 10:45 AM EST, 17 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1045 AM EST Sat Feb 18 2023
.SYNOPSIS...
Expansive high pressure centered over the Lower Mississippi valley
will continue to ridge into the lower Great Lakes, resulting in
mostly dry but somewhat windy conditions across our region.
Fair and notably milder conditions can then be expected to close
out the weekend...as a storm system will cross the Upper Great
Lakes.
&&
.NEAR TERM /THROUGH TONIGHT/...
Warm air advection underway as sharp mid-level trough exits east and
low-level ridging builds in from the Ohio Valley. Light snow showers
and flurries have largely come to an end as the low- level flow
backs, with mostly sunny skies prevailing except up in the
North Country closer to west to east frontal boundary residing
across southern Quebec that gets left in wake of low pressure
moving by to the north today. That boundary along with weak
shortwave moving through in westerly flow could produce a few
more snow showers or flurries this afternoon toward the St.
Lawrence perhaps into northern Jefferson and Lewis counties.
Temperatures will continue to quickly rebound through the day,
rising into the upper 30s and lower 40s by this afternoon over
western NY to the Finger Lakes. Cooler east of Lake Ontario, but
even here, readings in the lower elevations this afternoon will
reach the mid 30s. All that being said, breezy winds today will
partially offset how much warmer it will ultimately 'feel' out there
today.
More on the winds... With the quick turn around in temps, one would
expect to have stronger winds and that is the case today. The 12z
KBUF sounding measured winds within the mixing layer between 35-
40kts, and with a 230/240 flow in place these winds are mixing down
northeast of Lake Erie. Through the day, expect the stronger gusts
northeast of Lake Erie over the western Niagara Frontier, Niagara
Falls to Buffalo on east to Batavia. Strongest winds likely stay to
the west of Rochester. While winds so far have been a tad stronger
than most guidance is suggesting, still not anticipating conditions
warranting an advisory...Though some brief isolated gusts over 45mph
will be possible in the favored areas. Will continue to mention the
gusts in the HWO for N. Erie, Niagara, Orleans and Genesee counties.
Tonight looks pretty quiet with diminishing winds. West low-level
flow and just enough moisture and H85 temps around -10c to start the
evening could lead to a few light snow showers or flurries east of
Lake Ontario. This ends later tonight as winds turn southwest all
areas between high departing off east coast and low pressure system
heading across upper Great Lakes. The southwest return flow will
keep temps from falling too much. Lows tonight will range from the
mid 20s to lower 30s, warmest on the lake plains near Lake Erie.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Take advantage of the mainly dry weather to close out the weekend as
the upcoming work week will be an unsettled one.
Sunday through Sunday night our area will be sandwiched in between
an area of low pressure moving from just north of Lake Superior to
Central Quebec and high pressure moving off the coast of the Mid
Atlantic. This should allow us to finish out the weekend on a mainly
dry note. That said, a strong wing of warm advection will move
northeast across the region on Sunday. Despite dry air in place,
there may be a spotty sprinkle/shower east of the Genesee Valley
owed to this feature. This is shown by only a minority of model
guidance, so will cap any PoPs just below SChc at this point without
more support. It will be another breezy day, but not as windy as
Saturday. Speaking of warm advection, this will definitely be seen
in area temperatures as daytime highs gain some ten degrees over
Saturday. Highs will be in the 40s area wide, with a few lower 50s
not out of the question for the Genesee Valley.
This same area of low pressure will eventually drag an attendant
surface cold front through the region as it moves into Labrador
Province to start the work week. Upper level trough and associated
cold front will bring the likelihood for a round of showers to the
area on Monday, mainly in the liquid form with any wet snow showers
confined to the higher terrain, where a slushy inch or two may
accumulate across Tug Hill and the western Dacks with a coating to
an inch possible across the hilltops of the Southern Tier. Highs
will range from the low to mid 40s across the lower elevations to
the mid and upper 30s over the higher terrain.
Some cooler air filters in behind the front with a few leftover
light snow showers possible Monday evening before a weak wedge of
surface high pressure builds across the region bringing a brief
respite in the weather through the remainder of the overnight.
Temperatures will be much cooler Monday night as lows drop back into
the 20s, with teens across the North Country.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
As eluded to above, a very busy week ahead weatherwise. The next
weak system slides just north of the area Tuesday, before a much
stronger far reaching storm impacts the region during the latter
half of the work week. The details...
As low pressure moves into southern Quebec Tuesday, it will swing a
warm front through western and northcentral NY bringing the next
possibility for precipitation with Lkly PoPS east of Lake Ontario
Tuesday afternoon closer to the better forcing and moisture. Above
average temperatures will once again lead to mainly light rain
showers south of Lake Ontario, although if precipitation gets into
the area early enough Tuesday morning, there may a brief period of
light snow showers or a rain/snow mix at the onset. Temps topping
out in the mid 30s across the higher terrain east of Lake Ontario
may once again allow this area to remain all snow with some minor
accums possible. Otherwise, expect highs in the low to mid 40s
elsewhere. The systems' cold front then crosses the area Tuesday
evening with another shot of cooler air behind it. Another weak
wedge of high pressure builds across the area for Tuesday night
bringing another brief reprieve in our weather, although there may
still be a few lingering light lake lake induced snow showers from
time to time.
Heading into mid week, a deep upper level trough will engulf the
western half of the CONUS by Wednesday. A potent shortwave will
eject out of the base of the trough into the southern Plains mid
week spawning the formation of what will become the large storm
system that will impact our area for much of the second half of the
work week. The main point of emphasis at this point is that although
widespread precipitation is a good bet with the GOMEX open for
business, p-type scenarios are all over the board as models continue
to struggle with the complexity of this system.
A warm front moves into the area Wednesday night, but just how far
north it makes it remains to be seen, possibly even stalling right
over the area. One thing for sure, there will be a very steep
temperature gradient across the front. That said, guidance continues
to show notable discrepancies in the track of the surface low, which
will ultimately dictate how far north the warm front is able to
lift, which will in turn have large implications on p-types. At this
range, generally expect precipitation chances to increase later
Wednesday as the warm front approaches the area, with a mix of rain
and snow showers, with the best potential for all snow east of Lake
Ontario.
Precip chances really ramp up Wednesday night and Thursday as a slug
of deep moisture and strong lift on the nose of a potent low level
jet moves northeast into the area. One interesting fact about this
system is that guidance remains consistent that this low will
actually WEAKEN with time. This could have impacts on just how
strong the push of warmer air will be on the east side of the low. A
large area of strong high pressure across the eastern two-thirds of
Canada will also be in play as it tries to block the warmer air from
advecting north, while also trying to direct the system more to the
east versus northeast. All this adds up to a very high uncertainty
forecast with regards to temperatures and p-types, with a wide
variety of wintry precip possible Wednesday night and Thursday.
As the low moves east of the area Thursday night, a strong cold
front will cross the region with any wraparound precipitation
changing over to snow as the night progresses owed to much colder
air pouring in across the region. Strong Canadian high pressure then
builds toward the lower Great Lakes to end the work week, although
there will likely be some lake effect snow showers downwind of the
Lakes Friday with cold flowing across the 'warmer' waters. One other
thing of note will be some fairly strong winds just off the deck in
the strong cold advection, so some gusty winds are likely in the
offing as well Thursday night and Friday. STAY TUNED!
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
Partly cloudy to mostly sunny skies prevail across most the forecast
area late this morning. Greater of MVFR/low VFR cloud cover across
the North Country will persist, with a few light snow showers or
flurries possibly re-developing in the area this afternoon.
Otherwise,expect mainly VFR flight conditions the rest of the
day.
It will be windy today northeast of Lake Erie from KBUF to KROC,
with gusts over 30kts at times and 35-40 kts at IAG and BUF.
Outlook...
Tonight and Sunday...VFR.
Monday and Tuesday...VFR/MVFR with a chance of rain or snow showers.
Tuesday...Mainly VFR. A small chance of showers.
Wednesday...Mainly MVFR. Rain and snow showers likely late.
&&
.MARINE...
A tightening pressure gradient has caused winds to increase on
Lake Erie and Lake Ontario. Small Craft Advisories are in effect
for all but the lower Niagara River.
Winds are then expected to diminish later this evening through
tonight.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 7 PM EST this evening for LEZ020.
Small Craft Advisory until 10 PM EST this evening for
LEZ040-041.
Small Craft Advisory until 10 PM EST this evening for
LOZ042.
Small Craft Advisory until 1 AM EST Sunday for LOZ043>045.
&&
SYNOPSIS...JLA/PP/RSH
NEAR TERM...JLA/PP
SHORT TERM...JM
LONG TERM...JM
AVIATION...JLA/PP
MARINE...JLA/PPHazardous weather outlook, Feb 18, 4:32 AM EST, 6 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 432 AM EST Sat Feb 18 2023 NYZ001-002-010-011-190945- Niagara-Orleans-Northern Erie-Genesee- 432 AM EST Sat Feb 18 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Southwest winds may gust to 45 mph late this morning through this afternoon across the western Niagara Frontier, including Niagara Falls, the Buffalo Metro and Batavia. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>008-012>014-019>021-085-190945- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Wyoming- Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 432 AM EST Sat Feb 18 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-SLZ022-024-190945- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 432 AM EST Sat Feb 18 2023 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-190945- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 432 AM EST Sat Feb 18 2023 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 8:17 PM EST | Winter Weather Advisory | BUF | Cattaraugus, Chautauqua, Erie | 5 hr |
Nearby
Small Craft Advisories in New York, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.